# SDR MASA200601340

- Difficulty date: May 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 20,287 hours, 15,815 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7335 IAD - APU FIRE WARNING IN FLIGHT.  MAINTENANCE COULD NOT DUPLICATE. OP'S CHECK GOOD.
